Boolean Functions as Models for Quantified Boolean Formulas
Established
19
Citations14
Refs2007
Year
Search Works
Work Details
- DOI 10.1007/s10817-007-9067-0
- OpenAlex ID W2044916592
- Type Article
- Language EN
- Published 14 Apr 2007
- Volume 39 (1)
- Pages 49–75
- Source Journal of Automated Reasoning
- Publisher Springer Science+Business Media
- FWCI 1.18
- Countries 3
- Institutions 3
- Added 10 Oct 2025
- Updated 21 Aug 2026
External Links
MENU
0
Boolean Functions as Models for Quantified Boolean Formulas
Article 2007 EN
19
Citations
14
References
3
Authors
1.18
FWCI
Citations by Year
Last 8 yearsTopics
Keywords
Authors & Affiliations
3 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | Hans Kleine Büning Corresponding | Paderborn University (DE) | — |
| 2 | K. Subramani | West Virginia University (US) | |
| 3 | Xishun Zhao | Sun Yat-sen University (CN) | — |
Related Works
10Data: OpenAlex